EconPapers    
Economics at your fingertips  
 

Stability of Functional Equations in RN-Spaces via Fixed Point Methods

Yeol Je Cho, Themistocles M. Rassias and Reza Saadati
Additional contact information
Yeol Je Cho: Gyeongsang National University
Themistocles M. Rassias: National Technical University of Athens
Reza Saadati: Iran University of Science and Technology

Chapter Chapter 5 in Stability of Functional Equations in Random Normed Spaces, 2013, pp 81-124 from Springer

Abstract: Abstract In this chapter, we consider some functional equations and prove their stability via fixed point methods in various random normed spaces.

Keywords: Fixed Point Method; Quartic Functional Equation; Random Normed Spaces; Generalized Hyers Ulam Stability; Real Linear Space (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8477-6_5

Ordering information: This item can be ordered from
http://www.springer.com/9781461484776

DOI: 10.1007/978-1-4614-8477-6_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8477-6_5